# SDR UALA2011030201021

- Difficulty date: March 1, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 79,239 hours, 12,776 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK AT LT WING GEAR AREA.  REPLACED O-RING AT HYD LINE ON THE LT NORMAL ANTISKID MODULE. LEAK CHECKED NORMAL.
